MathSciNet Relay Station
MathSciNet bibliographic data
MR1452956 (97m:05184) 05C55
Li, Yusheng; Rousseau, Cecil C.; Šoltés, Ľubomír Ramsey linear families and generalized subdivided graphs. Discrete Math. 170 (1997), no. 1-3, 269–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement